Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Missed Lexapro question again  (Read 252 times)

0 Members and 1 Guest are viewing this topic.

Offline nurseanxiety

  • Full Member
  • ***
  • Posts: 174
  • Rec's: 3
  • Personal text
    • Poke This Member
Missed Lexapro question again
« on: May 03, 2014, 09:26:53 AM »
Last weekend I missed 3 doses of my Lexapro (out of town, forgot meds).  I resumed on Sunday night but I have become anxious over the last 2 days, having to take Xanax a couple times. Could this be delayed reaction from the missed doses?  Or do you think I should contact my doctor to up my dose to 15 mg ( I currently take 10 a day).

And if I increase my dose, how long will it take to kick in?  Will it be 3-4 weeks like when I first started it?

Thank you.
Bookmark and Share

Online AncientMelody

  • Hero Member
  • *****
  • Posts: 1225
  • Rec's: 21
  • Personal text
    • Poke This Member
Re: Missed Lexapro question again
« Reply #1 on: May 03, 2014, 11:21:53 AM »
I'd give it a couple weeks back on your usual dose and see how things go from there.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 6110
  • Country: au
  • Rec's: 125
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Missed Lexapro question again
« Reply #2 on: May 03, 2014, 06:27:08 PM »
Could this be delayed reaction from the missed doses?

It may be. If it continues next week then you may need to up the dose.

Quote
And if I increase my dose, how long will it take to kick in?  Will it be 3-4 weeks like when I first started it?

Unfortunately, yes.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all suggestions are general in nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline nurseanxiety

  • Full Member
  • ***
  • Posts: 174
  • Rec's: 3
  • Personal text
    • Poke This Member
Re: Missed Lexapro question again
« Reply #3 on: May 03, 2014, 10:07:20 PM »
Thank you both.
Bookmark and Share

Tags: